MathSciNet Relay Station
MathSciNet bibliographic data
MR822083 68U05 (52-04)
Atallah, Mikhail J. Some dynamic computational geometry problems. Comput. Math. Appl. 11 (1985), no. 12, 1171–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement